# SDR DALA2018032001808

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 45,832 hours, 20,055 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN THE AFT GALLEY, AFTER LANDING.  REPLACED THE AFT EQUIPMENT VENTILATION FAN NR 1 (B16) IAW AMM 21-26-01.
